# SDR AWXA0000586

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3263353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1, LT SIDE BETWEEN STA 994 - 1010 AFT GALLEY WATER CONNECTION THRU FLOOR, BASE PLATE HAS CORROSION.  REMOVED BASE PLATE, FAB''D REPAIR PART, INSTALLED PARTS IAW 737 SRM 51-40-02.
